# SDR IPXA10B58841

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BCREF65181
- Condition: Delaminated
- Location: Mcd Sta 1730 Lbl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL HAS PUNCTURES AND DELAM AT STA 1730 LBL 100-110.  REPAIRED IAW B747 SRM 53-00-50-2R.
